I was diagnosed with AF as a result of an ecg when I had no symptoms I had noticed. I was started on warfarin and bisoprolol 2 years ago now. After a first Cardioversion, which put me in SR for 48 hours I reverted to AF. I had a second Cardioversion 3 weeks ago and reverted after 4 days. I have symptoms which have got increasingly worse over the last 2 years. Lack of energy, dizziness and the feeling that everything physical is much more of a struggle than it used to be. Sometimes I can feel the palpitations, especially when I reverted after Cardioversions. But are my symptoms just the AF or could they be from medication too. I am currently being referred for Ablation but have been told it will be months before I even get an appointment at the John Radcliffe in Oxford (i live in Swindon where they don't perform that procedure). Should I carry on feeling I am struggling uphill or should I take things easy?
Last edited by Suzanne-Cheshire
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.